Amplify
October 8, 2013 – 2pm to 7pm – Ritz-Carlton, Half Moon Bay

1:30  to 2:00 pm -- Check in and networking

2:00  to 2:10 pm -- Opening remarks: Adriana Gascoigne (Girls in Tech) and Bambi Francisco (Vator

2:10  to 2:50 pm --  (40 minutes) How have early-stage venture investing models evolved and how are early-stage investors helping their portfolio companies deal the Series A Crunch? Renata Quintini (Felicis Ventures), Dave McClure (500 Startups), Cindy Padnos (Illuminate Ventures), Paul Lee (Lightbank); Moderator: Alastair Goldfisher (Thomson Reuters)

2:50 to 3:10 pm --  Reinventing the book industry - Eileen Gittins (Blurb, Founder & CEO)

3:10 to 3:40 pm -- (30 minutes) Mixing business with pleasure: Do husbands and wives make great founding teams? And can women have it all? Andra Davidson (A&E Networks), Eileen Gordon (NapaStyle), Heidi Zak (ThirdLove), Jennifer Wong (Alt21), Kristen Goldstein (BackOps); Moderator: Adriana Gascoigne (Girls in Tech)

4:00 to 4:40 pm -- (40 minutes) Venture capital is being turned on its head! What will venture capital look like in five years? Maha Ibrahim (Canaan Ventures), Katherine Barr ( MDV ), Sharon Wienbar ( Scale Venture Partners ), Rebecca Lynn (Morgenthaler); Moderator: Bambi Francisco (Vator)

4:40 to 5:20 pm -- (40 minutes) CEO panel - How to land a Series A - Kristen Goldstein (BackOps), Lynn Perkins (UrbanSitter), Karla Gallardo (Cuyana); Moderator: Laura Bushnell (King & Spalding)


5:20 to 5:30 pm
 --  Closing remarks


5:30 to 7:00 pm
 --  Cocktail reception (time to see demo tables)